# SDR MWEA020380

- Difficulty date: May 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 59148653
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FORWARD LOWER BULKHEAD WEB HAS 1 VERY DEEP GOUGE ON FORWARD SURFACE AT STATION 606 & LONGERON 25 LEFT.  FABRICATED AND INSTALLED DOUBLER.
